# SDR 9JLA201705229609

- Difficulty date: March 27, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N629BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605696
- Aircraft time: 2,260 hours, 1,940 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: 267303901
- Condition: Faulted
- Location: Avionics
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE NOTED THAT WHEN THE AIRCRAFTS MAIN SHIP BATTERY MASTER SWITCH WAS SELECTED ON,  THE AVIONICS SYSTEMS ENERGIZED UNCOMMANDED.  TROUBLESHOOTING IDENTIFIED BOTH AVIONICS POWER RELAYS FAULTY (KZ001 AND KZ002).  REMOVED THE RELAYS AND REPLACED WITH NEW UNITS. OPERATIONAL CHECKS WERE SATISFACTORY.
